# SDR UIEA2022062400660

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 94,172 hours, 14,951 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK DAMAGE ON THE WEB OF LH SIDE HST CLOSURE RIB ON STAB BL 421.50. REMOVE DAMAGE PARTS IAW SRM 51-40-02 REV 94. 2) REPAIR WEB IAW SRM 55-10-09-2R-13 REV 94 AND EI T2022A55M-1751 REV 1. 3) INSTALL NEW PARTS IAW SRM 51-40-02 REV 94 AND DWG 65B03520 SH2 REV G. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
